| Catalog Number |
TRM-445 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformities noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported right side rupture and exchange from textured to smooth due to concern with the product.Device remains implanted.
Additional Manufacturer Narrative
Clarification to d9: only device photos were received.Visual analysis: visual analysis of the photographs identified: ¿ anxiety-product/procedure: unable to observe since it is not related to the device.¿ rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.No additional observations are performed.No further actions are required as no manufacturing issues are observed.Additional, changed, and/or corrected data: h6.
Event or Problem Description
Patient reported right side rupture and exchange from textured to smooth due to concern with the product.The device has been explanted.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.